Skip to main content

Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Volume 50, Number 1, January 15, 2005

On generalized tube domains over
pp. 1-5(5)
Author: Porten, Egmont

Favourites:
ADD
Favourites:
ADD

Cousin I condition and Stein spaces
pp. 23-25(3)
Author: Ballico, E.

Favourites:
ADD
Favourites:
ADD

Identities for the dirichlet integral of subharmonic functions from the cartright class
pp. 35-50(16)
Authors: Kargaev, Pavel; Evgeny, Korotyaev

Favourites:
ADD

On theorems of Barry and Gol'dberg
pp. 51-55(5)
Author: Fenton, P. C.

Favourites:
ADD

Distortion theorems for biholomorphic convex mappings in Banach spaces*
pp. 57-68(12)
Authors: Zhu, Yucan; Liu, Mingsheng

Favourites:
ADD

  • Access Key
  • Free ContentFree content
  • Partial Free ContentPartial Free content
  • New ContentNew content
  • Open Access ContentOpen access content
  • Partial Open Access ContentPartial Open access content
  • Subscribed ContentSubscribed content
  • Partial Subscribed ContentPartial Subscribed content
  • Free Trial ContentFree trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more